skin-hair-icon
Irritation,redness,swelli
Dear Dr. I am facing too much irritation, burning sensation and redness on my cheeks and under eye after using zitclin foam wash and under eye area got swelled. My skin is getting dry after using zitclin please suggest me some medication to reduce redness because redness is increasing day by day. Kindly help me out with this situation. Now Dr. Said that use desowen lotion for three days but there is improvement in irritation but redness is increasing please help me out I am really scared with this situation please help me out..
79 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 12 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Thanks for the query. This is a limited information to make precise recommendations. The best option is to consult a Dermatologist to understand the condition. You probably developed allergic contact dermatitis to some component of that face wash which is unpredictable and very rare and unfortunate to happen. I think your dermatologist has treated you well and have patience to have things sorted out. Have a follow-up.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.